# SDR CALA2017050801319

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 76,182 hours, 28,685 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470416202
- Condition: Damaged
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STRINGER 19R BETWEEN FRAMES 64 AND 65 IS DAMAGED.  REPAIRED THE STRINGER IAW SRM 53-00-13, FIG 20101, SHEET 3.
